IJPAM: Volume 38, No. 3 (2007)

ABOUT THE GENERALIZATION OF VORONOVSKAJA'S
THEOREM FOR BERNSTEIN POLYNOMIALS
OF TWO VARIABLES

Ovidiu T. PopNational College ``Mihai Eminescu", 5 Mihai Eminescu Street, Satu Mare, 440014, ROMANIA
National College ``Mihai Eminescu"
5 Mihai Eminescu Street
Satu Mare, 440014, ROMANIA
and
Branch of Satu Mare
West University ``Vasile Goldis" of Arad
26 Mihai Viteazul Street
Satu Mare, 440030, ROMANIA
e-mail: ovidiutiberiu@yahoo.com


Abstract.In this paper, we study the uniform convergence and we will give the approximation theorems for Bernstein polynomials of two variables on a triangle.

Received: March 20, 2007

AMS Subject Classification: 41A10, 41A25, 41A35, 41A36, 41A63

Key Words and Phrases: linear positive operators, Bernstein bivariate polynomials, Voronovskaja Type Theorem, approximation formula

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 38
Issue: 3